Thomas-Fermi equation with non-spherical boundary conditions

M. Friedman, A. Rabinovitch, Y. Rosenfeld, R. Thieberger

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The confined atom Thomas-Fermi equation with non-spherical boundary conditions is considered. A 2-D finite element code for solving the Thomas-Fermi equation with general boundary conditions is demonstrated. Results for both Dirichlet and Neumann boundary conditions for ellipsoids of revolution are presented.

Original languageEnglish
Pages (from-to)284-294
Number of pages11
JournalJournal of Computational Physics
Volume70
Issue number2
DOIs
StatePublished - 1 Jan 1987

Fingerprint

Dive into the research topics of 'Thomas-Fermi equation with non-spherical boundary conditions'. Together they form a unique fingerprint.

Cite this